# SDR AALA202207082284

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N303RE
- Make and model: Boeing 737
- Aircraft serial: 44447
- Aircraft time: 7,410 hours, 2,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT HAND FLIGHT ATTENDANT SEAT FLASH LIGHT INOPERATIVE. REPLACED BATTERY PACK. OPERATIONAL CHECK GOOD PER AMM 25-64-00.
